I've just started the second pack. I did not have issues with bcp the last time I was on them (ortho tricyclin, about 10 years ago). I also think my contact lenses have become harder to tolerate (because of dry eyes) since I started this medication for irregular periods.
Has the vertigo stopped? Vertigo is not a reported side-effect of Microgestin. See: https://www.drugs.com/sfx/microgestin-1-5-30-side-effects.html
It maybe that you need to see both your doctor and optometrist.
(It is not uncommon for contact lenses to feel uncomfortable whilst taking oral contraceptives)
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2013 • 2 answers
Microgestin Fe 1/20 - All my pills are green, and I am taking them to stop an control a bleed out. I
Posted 28 Apr 2014 • 1 answer
Posted 15 Sep 2014 • 1 answer
Posted 4 Dec 2014 • 1 answer
Microgestin FE 1.5/30 - How long after you stop taking microgestrin will it take to get your period?
Posted 21 May 2016 • 0 answers